No extendable biplane of order nine

Bagchi, Bhaskar (1988) No extendable biplane of order nine Journal of Combinatorial Theory, Series A, 49 (1). pp. 1-12. ISSN 0097-3165

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/009731...

Related URL: http://dx.doi.org/10.1016/0097-3165(88)90025-8

Abstract

We prove the nonexistence of 3 - (57, 12, 2) designs. This is achieved by a detailed analysis of the ternary code of a putative 3-design with these parameters. In view of a theorem of Mesner, our result is equivalent to nonexistence of triangle-free strongly regular graphs of order 324 and valency 57.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:1011
Deposited On:25 Sep 2010 11:21
Last Modified:25 Sep 2010 11:21

Repository Staff Only: item control page